Carlier Guillaume - CV

CEREMADE

Carlier Guillaume

Professeur des universités

Envoyer un email

Tel : 01 44 05 46 77

Bureau : C 610

Site web personnel

Publications

Articles

Blanchet A., Carlier G., Nenna L. (2018), Computation of Cournot-Nash equilibria by entropic regularization, Vietnam Journal of Mathematics, vol. 46, n°1, p. 15-31

Carlier G., Mallozzi L. (2018), Optimal monopoly pricing with congestion and random utility via partial mass transport, Journal of Mathematical Analysis and Applications, vol. 457, n°2, p. 1218-1231

Benamou J-D., Carlier G., Hatchi R. (2018), A numerical solution to Monge's problem with a Finsler distance as cost, ESAIM: Mathematical Modelling and Numerical Analysis, vol. 52, n°6 (November-December 2018 ), p. 2133 - 2148

Bergounioux M., Abraham I., Abraham R., Carlier G., Le Pennec E., Trélat E. (2018), Variational methods for tomographic reconstruction with few views, Milan Journal of Mathematics, vol. 86, n°2, p. 157--200

Buttazzo G., Carlier G., Laborde M. (2018), On the Wasserstein distance between mutually singular measures, Advances in Calculus of Variations, vol. 13, n°2, p. 141–154

Agueh M., Carlier G., Igbida N. (2018), On the minimizing movement with the 1-Wasserstein distance, ESAIM. Control, Optimisation and Calculus of Variations, vol. 24, n°4 (October–December 2018 ), p. 1415 - 1427

Abraham I., Abraham R., Bergounioux M., Carlier G. (2017), Tomographic reconstruction from a few views: a multi-marginal optimal transport approach, Applied Mathematics and Optimization, vol. 75, n°1, p. 55-73

Agueh M., Carlier G. (2017), Vers un théorème de la limite centrale dans l'espace de Wasserstein ?, Comptes rendus. Mathématique, vol. 355, n°7, p. 812-818

Carlier G., Duval V., Peyré G., Schmitzer B. (2017), Convergence of Entropic Schemes for Optimal Transport and Gradient Flows, SIAM Journal on Mathematical Analysis, vol. 49, n°2, p. 1385-1418

Carlier G., Dupuis X. (2017), An iterated projection approach to variational problems under generalized convexity constraints, Applied Mathematics and Optimization, vol. 76, n°3, p. 565-592

Carlier G., Galichon A., Chernozhukov V. (2017), Vector quantile regression beyond the specified case, Journal of Multivariate Analysis, vol. 161, p. 96-102

Blanchet A., Carlier G. (2016), Optimal transport and Cournot-Nash equilibria, Mathematics of Operations Research, vol. 41, n°3, p. 125-145

Bleyer J., Carlier G., Duval V., Mirebeau J-M., Peyré G. (2016), A Γ-Convergence Result for the Upper Bound Limit Analysis of Plates, Mathematical modelling and numerical analysis, vol. 50, n°1, p. 215-235

Carlier G., Chernozhukov V., Galichon A. (2016), Vector Quantile Regression: An optimal transport approach, Annals of Statistics, vol. 44, n°3, p. 1165-1192

Agueh M., Carlier G. (2016), Generalized solutions of a kinetic granular media equation by a gradient flow approach, Calculus of Variations and Partial Differential Equations, vol. 55, n°2

Benamou J-D., Carlier G., Mérigot Q., Oudet E. (2016), Discretization of functionals involving the Monge-Ampère operator, Numerische Mathematik, vol. 134, n°3, p. 611-636

Carlier G., Laborde M. (2016), A splitting method for nonlinear diffusions with nonlocal, nonpotential drifts, Nonlinear Analysis, vol. 150, p. 1-18

Benamou J-D., Carlier G., Laborde M. (2016), An augmented Lagrangian approach to Wasserstein gradient flows and applications, ESAIM: Proceedings and Surveys, vol. 54, p. 1-17

Benamou J-D., Carlier G., Cuturi M., Nenna L., Peyré G. (2015), Iterative Bregman Projections for Regularized Transportation Problems, SIAM Journal on Scientific Computing, vol. 37, n°2, p. A1111–A1138

Agueh M., Carlier G., Illner R. (2015), Remarks on a class of kinetic models of granular media: asymptotics and entropy bounds, Kinetic & Related Models, vol. 8, n°2, p. 201-214

Buttazzo G., Carlier G., Guarino lo Bianco S. (2015), Optimal regions for congested transport, Mathematical modelling and numerical analysis, vol. 49, n°6, p. 1607-1619

Carlier G., Oberman A., Oudet E. (2015), Numerical methods for matching for teams and Wasserstein barycenters, Mathematical modelling and numerical analysis, vol. 49, n°6, p. 1621-1642

Benamou J-D., Carlier G. (2015), Augmented Lagrangian Methods for Transport Optimization, Mean Field Games and Degenerate Elliptic Equations, Journal of Optimization Theory and Applications, vol. 167, n°1, p. 1-26

Carlier G., Blanchet A. (2014), From Nash to Cournot-Nash equilibria via the Monge-Kantorovich problem, Philosophical Transactions. Physical, Mathematical and Engineering Sciences, vol. 372, n°2028, p. n°20130398

Blanchet A., Carlier G. (2014), Remarks on existence and uniqueness of Cournot-Nash equilibria in the non-potential case, Mathematics and Financial Economics, vol. 8, n°4, p. 417-433

Carlier G., Aloqeili M., Ekeland I. (2014), Restrictions and identification in a multidimensional risk-sharing problem, Economic Theory, vol. 56, n°2, p. 409-423

Brasco L., Carlier G. (2013), Congested traffic equilibria and degenerate anisotropic PDEs, Dynamic Games and Applications, vol. 3, n°4, p. 508-522

Brasco L., Carlier G. (2013), On certain anisotropic elliptic equations arising in congested optimal transport: local gradient bounds, Advances in Calculus of Variations, vol. 7, n°3, p. 379–407

Dana R-A., Carlier G. (2013), Pareto optima and equilibria when preferences are incompletely known, Journal of Economic Theory, vol. 148, n°4, p. 1606-1623

Carlier G., Nazaret B., Cardaliaguet P. (2013), Geodesics for a class of distances in the space of probability measures, Calculus of Variations and Partial Differential Equations, vol. 48, n°3-4, p. 395-420

Carlier G., Santambrogio F. (2012), A continuous theory of traffic congestion and Wardrop equilibria, Journal of Mathematical Sciences, vol. 181, n°6, p. 792-804

Carlier G., Dacorogna B. (2012), Résolution du problème de Dirichlet pour lʼéquation du Jacobien prescrit via lʼéquation de Monge–Ampère, Comptes rendus. Mathématique, vol. 350, n°7-8, p. 371-374

Carlier G., Dana R-A., Galichon A. (2012), Pareto efficiency for the concave order and multivariate comonotonicity, Journal of Economic Theory, vol. 147, n°1, p. 207-229

Carlier G., Baillon J-B. (2012), From discrete to continuous Wardrop equilibria, Networks and Heterogeneous Media, vol. 7, n°2, p. 219-241

Galichon A., Carlier G. (2012), Exponential convergence for a convexifying equation, ESAIM. Control, Optimisation and Calculus of Variations, vol. 18, n°3, p. 611-620

Lachapelle A., Carlier G. (2011), A numerical approach for a class of risk-sharing problems, Journal of Mathematical Economics, vol. 47, n°1, p. 1-13

Ionescu I., Comte M., Carlier G., Peyré G. (2011), A Projection Approach to the Numerical Analysis of Limit Load Problems, Mathematical Models and Methods in Applied Sciences, vol. 21, n°6, p. 1291-1316

Carlier G., Agueh M. (2011), Barycenters in the Wasserstein space, SIAM Journal on Mathematical Analysis, vol. 43, n°2, p. 904-924

Lachapelle A., Carlier G. (2011), A Planning Problem Combining Calculus of Variations and Optimal Transport, Applied Mathematics and Optimization, vol. 63, n°1, p. 1-9

Carlier G., Dana R-A. (2011), Optimal Demand for Contingent Claims when Agents have law Invariant Utilities, Mathematical Finance, vol. 21, n°2, p. 169-201

Carlier G., Tahraoui R. (2010), Hamilton-Jacobi-Bellman equations for the optimal control of a state equation with memory, ESAIM. Control, Optimisation and Calculus of Variations, vol. 16, n°3, p. 744-763

Carlier G., Santambrogio F., de Pascale L. (2010), A strategy for non-strictly convex transport costs and the example of ║x−y║p in R2, Communications in Mathematical Sciences, vol. 8, n°4, p. 931-941

Carlier G., Santambrogio F., Peyré G., Benmansour F. (2010), Derivatives with respect to metrics and applications: Subgradient Marching Algorithm, Numerische Mathematik, vol. 116, n°3, p. 357-381

Carlier G., Brasco L., Santambrogio F. (2010), Congested traffic dynamics, weak flows and very degenerate elliptic equations, Journal de mathématiques pures et appliquées, vol. 93, n°6, p. 652-671

Santambrogio F., Carlier G., Galichon A. (2010), From Knothe's transport to Brenier's map and a continuation method for optimal transport, SIAM Journal on Mathematical Analysis, vol. 41, n°6, p. 2554-2576

Tahraoui R., Carlier G., Houmia A. (2010), On Pontryagin's Principle for the Optimal Control of some State Equations with Memory, Journal of Convex Analysis, vol. 17, n°3-4, p. 1007-1017

Carlier G., Ekeland I. (2010), Matching for Teams, Economic Theory, vol. 42, n°2, p. 397-418

Tahraoui R., Buttazzo G., Carlier G. (2010), On Some Systems Controlled by the Structure of Their Memory, SIAM Journal on Control and Optimization, vol. 48, n°8, p. 5241-5253

Agueh M., Carlier G. (2009), A class of total variation minimization problems on the whole space, Nonlinear Analysis, vol. 70, n°6, p. 2356-2365

Carlier G., Benmansour F., Santambrogio F., Peyré G. (2009), Numerical Approximation of Continuous Traffic Congestion Equilibria, Networks and Heterogeneous Media, vol. 4, n°3, p. 605-623

Comte M., Peyré G., Carlier G. (2009), Approximation of Maximal Cheeger Sets by Projection, Mathematical Modelling and Numerical Analysis, vol. 43, n°1, p. 139-150

Carlier G. (2008), Differentiability properties of Rank-Linear Utilities, Journal of Mathematical Economics, vol. 44, n°1, p. 15-23

Carlier G., Nazaret B. (2008), Optimal transportation for the determinant, ESAIM. Control, Optimisation and Calculus of Variations, vol. 14, n°4, p. 678-698

Carlier G. (2008), Remarks on Toland's duality, convexity constraint and optimal transport, Pacific Journal of Optimization, vol. 4, n°3, p. 423-432

Lachand-Robert T., Carlier G. (2008), Representation of the polar cone of convex functions and applications, Journal of Convex Analysis, vol. 15, n°3, p. 535-546

Carlier G., Tahraoui R. (2008), On some optimal control problems governed by a state equation with memory, ESAIM. Control, Optimisation and Calculus of Variations, vol. 14, n°4, p. 725-743

Dana R-A., Carlier G. (2008), Two-Persons Efficient Risk-Sharing and Equilibria for Concave Law-Invariant Utilities, Economic Theory, vol. 36, n°2, p. 189-223

Carlier G., Comte M. (2008), Thomas Lachand-Robert--memorial volume., Journal of Convex Analysis, vol. 15, n°3, p. 455-458

Gaumont D., Carlier G. (2008), Fixed-Wages, Wage Differentials and Workers Heterogeneities, Australian Economic Papers, vol. 47, n°4, p. 320-333

Jimenez C., Santambrogio F., Carlier G. (2008), Optimal transportation with traffic congestion and Wardrop equilibria, SIAM Journal on Control and Optimization, vol. 47, n°3, p. 1330-1350

Jimenez C., Carlier G. (2007), On Monge's Problem for Bregman-like Cost Functions, Journal of Convex Analysis, vol. 14, n°3, p. 647-655

Ekeland I., Carlier G. (2007), Equilibrium structure of a bidimensional asymmetric city, Nonlinear Analysis: Real World Applications, vol. 8, n°3, p. 725-748

Carlier G., Dana R-A. (2007), Are generalized call-spreads efficient ?, Journal of Mathematical Economics, vol. 43, n°5, p. 581-596

Touzi N., Ekeland I., Carlier G. (2007), Optimal derivatives design for mean–variance agents under adverse selection, Mathematics and Financial Economics, vol. 1, n°1, p. 57-80

Comte M., Buttazzo G., Carlier G. (2007), On the selection of maximal Cheeger sets, Differential and Integral Equations, vol. 20, n°9, p. 991-1004

Carlier G., Comte M. (2007), On a weighted total variation minimization problem, Journal of Functional Analysis, vol. 250, n°1, p. 214-226

Renou L., Carlier G. (2006), Debt contracts with ex-ante and ex-post asymmetric information: an example, Economic Theory, vol. 28, n°2, p. 461-473

Dana R-A., Carlier G. (2006), Law invariant concave utility functions and optimization problems with monotonicity and comonotonicity constraints, Statistics & Decisions, vol. 24, n°1, p. 127-152

Dana R-A., Carlier G. (2005), Existence and monotonicity of solutions to moral hazard problems, Journal of Mathematical Economics, vol. 41, n°7, p. 826-843

Carlier G., Dana R-A. (2005), Rearrangement inequalities in non-convex insurance models, Journal of Mathematical Economics, vol. 41, n°4-5, p. 483-503

Carlier G., Ekeland I. (2004), The Structure of Cities, Journal of Global Optimization, vol. 29, n°4, p. 371-376

Carlier G., Dana R-A. (2003), Core of convex distortions of a probability, Journal of Economic Theory, vol. 113, n°2, p. 199-222

Shahidi N., Carlier G., Dana R-A. (2003), Efficient Insurance Contracts under Epsilon-Contaminated Utilities, Geneva Papers on Risk and Insurance. Theory, vol. 28, n°1, p. 59-71

Dana R-A., Carlier G. (2003), Pareto efficient insurance contracts when the insurer's cost function is discontinuous, Economic Theory, vol. 21, n°4, p. 871-893

Carlier G., Gaumont D. (2002), A note on wage differentials, fixed-wages and adverse selection, Economics Letters, vol. 77, n°3, p. 349-356

Carlier G. (2002), Nonparametric Adverse Selection Problems, Annals of Operations Research, vol. 114, n°1-4, p. 71-82

Carlier G. (2002), Calculus of variations with convexity constraint, Journal of Nonlinear and Convex Analysis, vol. 3, n°2, p. 125-143

Lachand-Robert T., Carlier G. (2001), Regularity of solutions for some variational problems subject to a convexity constraint, Communications on Pure and Applied Mathematics, vol. 54, n°5, p. 583-594

Lachand-Robert T., Carlier G., Maury B. (2001), H1-projection into the set of convex functions : a saddle-point formulation, ESAIM. Proceedings, vol. 10, p. 277-289

Maury B., Carlier G., Lachand-Robert T. (2001), A numerical approach to variational problems subject to convexity constraint, Numerische Mathematik, vol. 88, n°2, p. 299-318

Evstigneev I., Carlier G. (2001), On Dynkin's model of economic equilibrium under uncertainty, Economics Bulletin, vol. 3, n°12, p. 1-8

Chapitres d'ouvrage

Benamou J-D., Carlier G., Nenna L. (2017), A Numerical Method to Solve Multi-Marginal Optimal Transport Problems with Coulomb Cost, in Glowinski R., Osher S., Yin W., Splitting Methods in Communication, Imaging, Science, and Engineering Springer, p. 577-601

Benamou J-D., Carlier G., Santambrogio F. (2017), Variational Mean Field Games, in Nicola Bellomo, Pierre Degond, Eitan Tadmor, Active Particles, Volume 1, Paris: Springer, p. 141-171

Carlier G. (2003), Duality and existence for a class of mass transportation problems and economic applications, in Maruyama, T., Advances in Mathematical Economics, 5, Berlin: Springer, p. 200

Communications avec actes

Buttazzo G., Carlier G. (2010), Optimal spatial pricing strategies with transportation costs, in Zalavski, Alexander, Nonlinear Analysis and Optimization II: Optimization, Providence (R.I.), American Mathematical Society, 290 p.

Carlier G., Salomon J. (2008), A monotonic algorithm for the optimal control of the Fokker-Planck equation, in , 47th IEEE Conference on Decision and Control.CDC 2008. Proceedings, Cancun, IEEE - Institute of Electrical and Electronics Engineers, 269-273 p.

Prépublications / Cahiers de recherche

Carlier G., Mallozzi L. (2019), Softening bilevel problems via two-scale Gibbs measures, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 27 p.

Carlier G., Laborde M. (2018), A differential approach to the multi-marginal Schrödinger system, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 12 p.

Carlier G., Radice T. (2018), Approximation of variational problems with a convexity constraint by PDEs of Abreu type, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 16 p.

Benamou J-D., Carlier G., Nenna L. (2018), Generalized incompressible flows, multi-marginal transport and Sinkhorn algorithm, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 25 p.

Benamou J-D., Carlier G., Marino S., Nenna L. (2018), An entropy minimization approach to second-order variational mean-field games, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 32 p.

Carlier G., Poon C. (2017), On the total variation Wasserstein gradient flow and the TV-JKO scheme, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 28 p.

Carlier G., Laborde M. (2015), On systems of continuity equations with nonlinear diffusion and nonlocal drifts, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 26 p.

Ekeland I., Carlier G. (2003), Optimal transportation and the structure of cities, Paris, Université Paris-Dauphine, 34 p.

Carlier G., Dana R-A. (2002), Insurance Contracts with deductibles and upper limits, Paris, Cahiers du CEREMADE, 21 p.

Carlier G., Levin V., Ekeland I., Shananin A. (2002), A system of inequalities arising in mathematical economics and connected with the Monge-Kantorovich problem, Paris, Cahiers du CEREMADE, 13 p.

Evstigneev I., Carlier G. (2001), Dynkin's model of economic equilibrium under uncertainty, Cahiers du CEREMADE, 13 p.

Dana R-A., Carlier G. (2001), Core of convex distortions of a probability on a non atomic space, Cahiers du CEREMADE, 26 p.

Gaumont D., Carlier G. (2000), Labor Contracts With Two-Dimensional Adverse Selection, Paris, Cahiers du CEREMADE, 20 p.

Rapports

Benamou J-D., Bonne N., Carlier G. (2013), Une méthode numérique utilisant un Lagrangien augmenté pour la résolution de jeux à champs moyens, Società Editrice il Mulino, 27 p.

Retour à la liste